# SDR SWAA2023012493319

- Difficulty date: January 20, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 49,656 hours, 25,485 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD ENTRY DOOR GIRT BAR HOOK LOOSE AT RIVET (MARKED).<[01] RE-SECURED FWD ENTRY DOOR GIRT BAR HOOK IAW SRM 51-40-02.
